# SDR 2022FA0000600

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N262CB
- Make and model: Piper PA-28-181
- Aircraft serial: 2881005
- Engine: Lyc AEIO320E1B
- System (JASC): 7400 · Ignition System
- Part: None
- Part number: 4373
- Part serial: 19010687
- Condition: None
- Location: Pawl Rivet
- Component: Impulse Couplin, Slick
- Component part number: M3529
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSPECTION OF PAWL RETAINING RIVET, IT WAS FOUND TO BE BEYOND ITS ACCEPTABLE LIMITS LISTED IN 3.3.4 OF THE SLICK INDUSTRIES MAINTENANCE AND OVERHAUL MANUAL P/N L-1363C. A PREMATURE WEAR OF THE PAWL RETAINING RIVETS WAS NOTICED UNDER NORMAL WEAR CONDITIONS. RECOMMEND TO INSPECT THE METOLOGY OF THE RIVETS FOR CORRECT TEMPER, WHICH IF NOT FOUND, THE PAWLS COULD COME APART AND POSSIBLY CAUSE LOSS OF ENGINE POWER.
